# SDR FDEA201406171481

- Difficulty date: June 17, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N102885
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1320 STRINGER 25R TO 26R FRAME INBD FLANGE, DENTED FRAME.  DENT IS OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL I.  R & R FRAME BS 1320, STRINGER 24R - 24L IAW SRM 51-40-02 & DWG 146N1028.  MAJOR REPAIR.
